# SDR AALA2020070879011

- Difficulty date: July 6, 2020
- Submitted: July 8, 2020
- Operation: Air carrier
- Aircraft: N942AN
- Make and model: Boeing 737823
- Aircraft serial: 30084
- Aircraft time: 58,813 hours, 24,570 cycles
- Engine: Cfmint CFM567B27E
- Engine time: 25,086 hours, 10,220 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Condition: Clogged
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT GROUNDED - AFTER TAKEOFF, LEFT FILTER BYPASS LIGHT ILLUMINATED FOR 10 MINUTES WITH MASTER CAUTION. DID NOT REOCCUR AGAIN DURING FLIGHT, ENGINE INDICATIONS ALL NORMAL. REMOVED AND REPLACED #1 FUEL FILTER DIFFERENTIAL PRESSURE SWITCH (AALA202007079001) PER AMM TASK 73-34-01-000-801.  REMOVED FUEL FILTER, LARGE AMOUNT OF DEBRIS IN FILTER.  REPLACED #1 FUEL FILTER (AALA2020079011) PER AMM TASK 73-11-02-000-801. PERFORMED SATISFACTORY ENGINE RUNS.
